# SDR SABA980009

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 942
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5222 - ON FLIGHT FROM CLT TO LEX, AFTER DEPARTING CLT PRESSURIZATION BECAME INOP IN MANUAL AND AUTO MODE.  CREW REPORTED, COULD NOT FLY TO LEX, WITH PRESENT FUEL, DUE TO FUEL CONSUMPTION AT LOWER ALTITUDE AND HAVE THE RESERVE FUEL REQUIRED.  AIRCRAFT RETURNED TO CLT FOR REPAIR.  NO EMERGENCY WAS DECLARED.  AIRCRAFT LANDED BACK AT CLT WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND THE REFERENCE SCREEN.  ON THE PRESSURIZATION SAFETY VALVE BLOCKED WITH DUST AND DIRTY.  REFERENCE SCREEN WAS CLEANED.  AIRCRAFT WAS GROUND RUN AND OPS CHECKED GOOD.  TEST FLT WAS FLOWN AND INFLIGHT CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
